# SDR SIMA2020031204010

- Difficulty date: February 4, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N684JW
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500835
- Aircraft time: 37,794 hours, 33,121 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire Splice
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLASHLIGHT CHARGER ON LAV TOILET WALL SPLICE BROKEN AND BROKEN ON THE OPPOSITE SIDE ON THE LAV CEILING.-C/A-COMPLETE:REPAIRED WIRE TO SPLICE SP3557 IAW EMB 145 SWPM 20-21-00 AND WM 33-51-50
